# SDR CALA2022052001305

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER HINGE BEARINGS/FITTINGS BR2, BR3, BR4 AND BR7 HAVE EXESSIVE PLAY. LTPR NR# 5001148819-0010 RUDDER HINGE FITINGS ASSY''S BR2, BR3, BR4 &  BR7 REPL''ED IAW SRM 55-36-42-300-008, CAT "A" MAJOR REPAIR, PERMANENT WITH NO ADD''L INSPECTION REQUIREMENTS
